# SDR LR7A9843

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3561984
- Condition: Corroded
- Location: Bs 737
- Part time: 1,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD STA 737 (817E) END FITTING CORRODED BEYOND LIMITS.  REPLACED END FITTING PER SMP 583 53-10-10.
